# SDR ASOA2015110213994

- Difficulty date: November 2, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 33,114 hours, 28,951 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contactor
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHTED FLOOR-LEVEL EXIT SIGN AT MAIN ENTRANCE BULKHEAD INOPERATIVE.  R & R CONTACTOR IAW ESPM 20-17-31.  SYSTEM OPS CHECKED GOOD.  NO FURTHER ACTION.
